It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Rose

Welcome to the board. I hope that after spending some time amid this group of people that many of your fears will dissappate. I have not used sub, but I have tapered slowly off the opiod Oxycodone. I don't believe a sub taper is really that much different as what you really taper from is the opiod Buphreneren (sp?) that is in sub.

Rose, I like the sound of your doctor. Sounds like he is up in a true tapering. Slow and easy. Sounds like when you get to the smaller doses, the doctor will go reaslly slow there also. As I neared the end of my taper, I kept taking smaller and smaller cuts. I was on 1/16 of a 5mg tab when I ended. I never had to jump off, Rose, I walked off.

Like you, I also have many health issues that existed when I began the tapering. Chronic pain, sleeplessness, crampy legs and other issues. What I can tell you is that the issues, while some still exist, are no worse at all than when I was on the drugs. The pain actually is better because I am not getting any false signals that come from the brain calling for more drugs. Long term use of opids for pain actually increase the pain we sense. I wouldn't have believed it until I experienced it myself!

I hope you stick around and ask all the questions you want. There are no dumb questions! My best advice right now is not to worry now about the end of the taper. It seems you are in the hands of a good doctor. Work with him and if it gets too rough, the plan can always be tweaked. Stay open and honest with him to continue to get the best care possible.

Hugs
reach





All times are GMT -7. The time now is 06:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!